Affordable Access

deepdyve-link
Publisher Website

The Lukacs-Olkin-Rubin theorem on symmetric cones through Gleason's theorem

Authors
Type
Published Article
Publication Date
Submission Date
Identifiers
DOI: 10.4064/sm217-1-1
Source
arXiv
License
Yellow
External links

Abstract

We prove the Lukacs characterization of the Wishart distribution on non-octonion symmetric cones of rank greater than 2. We weaken the smoothness assumptions in the version of the Lukacs theorem of [Bobecka-Weso{\l}owski, Studia Math. 152 (2002), 147-160]. The main tool is a new solution of the Olkin-Baker functional equation on symmetric cones, under the assumption of continuity of respective functions. It was possible thanks to the use of Gleason's theorem.

Statistics

Seen <100 times